# SDR SWAA116301

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 75,765 hours, 67,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT SIGN LOOSE.  REMOVED AND REPLACED SIGN PER MM.
